THE TRUTH ABOUT VACCINES

New Publication
Homeopathy in Intensive Care
and Emergency Medicine
Homeopathy First Magazine
Best Vitamin C Drink 
Learn More With Caralyn 
Coupon SHOPWITHHWC

 

Homeopathy World Community

Creating Waves of Awareness

Hi all,

This matter of side effects in homeopathy has not been discussed much.
Researchers seem to occupy themselves intensively upon proving the effectiveness of homeopathy but not much research has been done upon side effects in homeopathy.
Do anyone knows any article related to this topic or any bibliography related to side effects of homeopathy?

Views: 366

Replies to This Discussion

Dear Margarita ~ the way I look at it is western medicine calls them 'side effects' as a way to wiggle out of saying these are EFFECTS! Yes, these are known EFFECTS. So, just because you do not want them to be the reaction of the body and you want the viagra to help the sexual aspect of the body, that does not take away from the fact that it EFFECTS the blood, circulatory system and HEART!

So, any effects are just that.

In homeopathy we look wholistically at all responses in mind, body and spirit. Thus, all effects are called symptoms and written in the rubrics so that we can observe the effects. Homeopathy is based upon observation and taking everything into account.

My conclusion is that homeopathy has no SIDE EFFECTS. That is to say they are not outside the field of effects, there are no "foul balls" in homeopathy. But, it appears that's the game in Western Medicine.
Debby is right that homeopaths consider all of the effects of a medicine, and that in this sense there are no effects that are not part of the medicine. But that only makes sense in provings and in taking the totality of the case. Substances that are prescribed homeopathically, including potentized substances, can cause unwanted symptoms in the patient. Those range in effect from minor to major, including death. I am sure this last statement will sound controversial, but not to anyone with significant experience in homeopathy. Potentized substances, i.e., "homeopathic remedies," although not active chemically in and of themselves, can cause extreme chemical responses in the organism. Extreme reactions are rare, and cannot happen in orthodox chemical or medical theory, but the lack of an allopathic explanation does not make them impossible. Does that mean homeopathy is dangerous, should be regulated and not used by moms? No, but homeopaths should be sensitive to the power of their discipline, and recognize the importance of formal education, self-regulation, certification, and so on.
My experience is very poor compare to yours althought i do understand what you say and I agree that clinical homeopathy (homeopathy in practice) can look as you prescribed nicely and honestly.
Gosh Margarita

This is an area of special interest to me.

I'm afraid I do not agree that there are no side effects with homeopathy.
Unintentional provings, false aggravations, as well as true aggravations and returns of old symptoms are all perceived by patients as 'side effects' ... from a homeopathic view point true aggravations and returns of old symptoms can be regarded as intended effects so not true side effects per se.
But what about false aggravations or unintentional provings ...

Hardly anyone has written about it. Joseph Zarfaty wrote an article in The Homeopath (UK) - I asked him if I could share it with you all here (as it is not available anywhere online) and he said yes! So here 'tis (see attached)

Yours truly
Miranda
Attachments:
Thank you Miranda. We must learn more! I would consider that 'aggravations' or 'provings' of a remedy that is taken too much or the wrong remedy. It has to do with treatment management. However, 'side-effects' - let's look at how to define that.
Thank you Miranda.
Miranda, if you have any other possible resourses providing arguments upon to this topic I will be very happy if you share it with us.
Dear Margarita,
The study of side effects of Homeopathy has always been a grey area. Adverse reaction (not pleasant for the patient) to homeopathic medicines is more appropriate term. Usually this is taken as homeopathic aggravation or development of new symptom(s) which may form the basis of future prescription of the same remedy in future.

In my 37 years of practice of Homeopathy, both as a scientist and a clinician, I am yet to see a case which presented with adverse reaction. I have prescribed some medicines for many patients regularly for as many as 13 years without eliciting any aggravation of existing symptoms or some new symptoms which can be termed as adverse manifestations. The disease in question has been HIV/AIDS which is termed as incurable as on date. A particular homeopathic preparation (Azathioprine) was routinely prescribed to many patients with HIV disease since 1996, some of whom are still continuing and are in asymptomatic stage. The logic behind prolonged prescription is that HIV works all the time as maintaining cause of immune deficiency. All along I have observed that it helped patients in maintaining effective immune response. I am yet to see any adverse reaction on any of the patients so far (after 13 years). Many colleagues have observed aggravations in patients with other disease and different medicines, I have none.

That is why I had used the term 'grey area'. It is difficult to label a manifestation as side effect or adverse reaction, for it could be related to disease itself and not the medicine.

Any way thank you for raising this issue.

Vijay
There are no side effect in homoeopathy.
We do not use doses large enough to produce such effects in the sick.

Let us define what is a side effect first. Allopathy considers all effects that do not directly influence the disease in a direct manner as side effects and these are both considered unnecessary and unwanted, but are unavoidable due to the method and the doses used.

Materia Medica is the record of true effects of the remedies - each and everyone of them. Those are effects the homoeopath wants and needs to enable him to have a clear picture of the capability of any given drug, which is then employed in cases that show the greatest similarity to the symptoms produced by the drug in the healthy.
I agree with the theory. Should we consider then 'side effects' and 'accessory symtoms' as two totally different aspects?
see in the organon , the aphorism 163 states it clearly.
Dear Margarita Good subject for discussion.
I mirror what Kaviraj stated,and just to add-Side effects is a word specific to allopathic meds not to homeopathics.
Aggravations might be a better word if your speaking about the effects of homeopathic remedies. And YES aggravations can /may happen,of course NOT always. If the vital force is pushed too far/too fast often symptoms of aggr, will follow. If too much repetition of remedies/too high potency of remedies has been prescribed a patient will most often get aggr.
If the proper protocal in prescribing has been done many patients do not aggr.
Another subject is suppression by allopathic meds- When this suppression is uncovered by means of homeopathics-most often there is a short aggr.
(AGAIN AGGRAVATION IS NOT SIDE EFFECTS)Patients might observe these as side effects but not from a practicioners point of view.

RSS

HWC Partners

RADIO & VIDEO SHOWS

© 2019   Created by Debby Bruck.   Powered by

Badges  |  Report an Issue  |  Terms of Service

Related Posts Plugin for WordPress, Blogger...